No Cover Image

Journal article 562 views

Planar linkages following a prescribed motion / Matteo Gallet, Christoph Koutschan, Zijia Li, Georg Regensburger, Josef Schicho, Nelly Villamizar

Mathematics of Computation, Volume: 86, Issue: 303, Pages: 473 - 506

Swansea University Author: Nelly Villamizar

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1090/mcom/3120

Published in: Mathematics of Computation
ISSN: 0025-5718 1088-6842
Published: American Mathematical Society 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 303
Start Page: 473
End Page: 506